About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 626490, 20 pages
http://dx.doi.org/10.5402/2012/626490
Research Article

Pseudo Almost Automorphic Solutions for Differential Equations Involving Reflection of the Argument

1Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, BP 2390, Marrakech, Morocco
2UMMISCO UMI 209, UPMC, IRD Bondy France, Unité Associée au CNRST URAC 02, Morocco

Received 11 June 2012; Accepted 11 July 2012

Academic Editors: G. Ólafsson and A. Rhandi

Copyright © 2012 Elhadi Ait Dads et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elhadi Ait Dads, Samir Fatajou, and Lahcen Khachimi, “Pseudo Almost Automorphic Solutions for Differential Equations Involving Reflection of the Argument,” ISRN Mathematical Analysis, vol. 2012, Article ID 626490, 20 pages, 2012. doi:10.5402/2012/626490